Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("Système quasi linéaire")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 275

  • Page / 11

Export

Selection :

  • and

Symbolic analogies to solve vibrational motions of such quasi-linear systems without sucessive approximationsDIAZ-JIMENEZ, A; OSORIO R., J. A.Mechanics research communications. 1985, Vol 12, Num 3, pp 119-125, issn 0093-6413Article

Quasi-linear controllable inductorKISLOVSKI, A. S.Proceedings of the IEEE. 1987, Vol 75, Num 2, pp 267-269, issn 0018-9219Article

APPLICATION DE LA METHODE DES PERTURBATIONS A QUELQUES PROBLEMES DE COMMANDE OPTIMALEKOLMANOVSKIJ VB.1975; PRIKL. MAT. MEKH.; S.S.S.R.; DA. 1975; VOL. 39; NO 5; PP. 788-796; BIBL. 11 REF.Article

STABILITY VIA TYCHONOV'S THEOREM. = STABILITE AU SENS DU THEOREME DE TYCHONOVKARTSATOS AG.1974; INTERNATION. J. SYST. SCI.; G.B.; DA. 1974; VOL. 5; NO 10; PP. 933-937; BIBL. 9 REF.Article

COMMANDE OPTIMALE DU MOUVEMENT D'UN SYSTEME OSCILLATOIRE QUASI LINEAIRE A L'AIDE DE FORCES REDUITESAKULENKO LD.1975; PRIKL. MAT. MEKH.; S.S.S.R.; DA. 1975; VOL. 39; NO 6; PP. 995-1005; BIBL. 9 REF.Article

Decay rate estimates for the quasi-linear Timoshenko system with nonlinear control and damping termsYUHU WU; XIAOPING XUE.Journal of mathematical physics. 2011, Vol 52, Num 9, issn 0022-2488, 093502.1-093502.18Article

Stability of quasilinear fuzzy systemGEORGIEVA, O.Fuzzy sets and systems. 1995, Vol 73, Num 2, pp 249-258, issn 0165-0114Article

Existence theorems in quasilinear optimal control problemsDAJOVIC, S.Yugoslav journal of operations research. 1991, Vol 1, Num 1, pp 107-113, issn 0354-0243Article

Necessary and sufficient conditions for optimal control of quasilinear partial differential systemsDERZKO, N. A; SETHI, S. P; THOMPSON, G. L et al.Journal of optimization theory and applications. 1984, Vol 43, Num 1, pp 89-101, issn 0022-3239Article

Sur un schéma aux différences implicite à deux couches pour un système hyperbolique quasi linéaireKRUPNOV, YU. P.Vesci Akademii navuk BSSR. Seryâ fizika-matematyčnyh navuk. 1984, Num 1, pp 23-26, issn 0002-3574Article

Sur l'étude qualitative des solutions généralisées des systèmes 2×2 hyperboliques quasi linéaires à l'aide de la condition d'entropieBYKHOVSKIJ, EH. B.Sibirskij matematičeskij žurnal. 1985, Vol 26, Num 1, pp 37-43, issn 0037-4474Article

Quasi-linear modeling and control of DC-DC convertersTSE, C. K; ADAMS, K. M.IEEE transactions on power electronics. 1992, Vol 7, Num 2, pp 315-323, issn 0885-8993Article

VISCOUS FLUIDS WITH HIDDEN VARIABLES AND HYPERBOLIC SYSTEMSBAMPI F; MORRO A.1980; WAVE MOTION; NLD; DA. 1980; VOL. 2; NO 2; PP. 153-157; BIBL. 7 REF.Article

COMMANDE ADAPTATIVE DE QUELQUES SYSTEMES DYNAMIQUES NON STATIONNAIRES QUASILINEAIRESPENEV GD.1978; VEST. LENINGRAD. UNIV.; SUN; DA. 1978; NO 7; PP. 43-48; ABS. ENG; BIBL. 2 REF.Article

CONDITIONS SUFFISANTES D'OPTIMALITE POUR UNE CLASSE DE SYSTEMES A PARAMETRES REPARTISSEJSOV YU B.1976; IZVEST. AKAD. NAUK TURKM. S.S.R., FIZ.-TEKH. KHIM. GEOL. NAUK; S.S.S.R.; DA. 1976; NO 5; PP. 3-6; ABS. TURKMENE ANGL.Article

THEOREMES DU TYPE DE LIOUVILLE POUR LES SOLUTIONS DES SYSTEMES ELLIPTIQUES QUASI-LINEAIRESIVANOV AV.1975; TRUDY MAT. INST. V.A. STEKLOVA, MOSKVA; S.S.S.R.; DA. 1975; VOL. 127; PP. 5-19; BIBL. 6 REF.Article

OSCILLATEURS NON LINEAIRES DE MATHIEUVANDEWIELE MEL.1972; INGENIEURS; BELG.; DA. 1972; NO 5; PP. 18-24; ABS. ALLEM.; BIBL. 7 REF.Serial Issue

SUR LA STABILITE DES VIBRATIONS PERIODIQUES DES SYSTEMES AUTONOMES QUASI LINEAIRES AVEC RETARDLUBIKH VL; BAJNOV DD.sdMAT. VES.; JUGOSL.; VOL. 9; NO 2; PP. 117-123; BIBL. 8 REF.Serial Issue

APPLICATION DE LA METHODE D'ORTHOGONALISATION A L'ETUDE DE LA STABILITE DES SYSTEMES AVEC DES FONCTIONS PROPRES NON SEPAREESGORDON E YA.1977; PRIKL. MEKH., U.S.S.R.; S.S.S.R.; DA. 1977; VOL. 13; NO 6; PP. 129-132; BIBL. 5 REF.Article

LA METHODE DES PERTURBATIONS DANS LES PROBLEMES DE COMMANDE OPTIMALE DES SYSTEMES NON LINEAIRESMAJZENBERG TL.1975; AVTOMAT. I TELEMEKH.; S.S.S.R.; DA. 1975; NO 10; PP. 26-34; ABS. ANGL.; BIBL. 13 REF.Article

METHODE DE RESOLUTION DE QUELQUES PROBLEMES AUX LIMITES POUR LES SYSTEMES HYPERBOLIQUES D'EQUATIONS QUASI LINEAIRES DU PREMIER ORDRE A DEUX VARIABLESKOZMANOV M YU.1975; PRIKL. MAT. MEKH.; S.S.S.R.; DA. 1975; VOL. 39; NO 2; PP. 253-259; BIBL. 5 REF.Article

RELATIONS DONNANT LES CARACTERISTIQUES DYNAMIQUES DES VIBRATIONS FORCEES DES SYSTEMES MECANIQUES QUASILINEAIRESIZRAILOVICH M YA.1979; MASHINOVEDENIE; SUN; DA. 1979; NO 2; PP. 22-28; BIBL. 6 REF.Article

A SYNTHESIS THEORY FOR THE EXTERNALLY EXCITED ADAPTIVE SYSTEM (EEAS).HOROWITZ IM; SMAY JW; SHAPIRO A et al.1974; I.E.E.E. TRANS-AUTOMAT. CONTROL; U.S.A.; DA. 1974; VOL. 19; NO 2; PP. 101-107; BIBL. 12 REF.Article

HYPERBOLIC STRESS EQUATIONS FOR COMPRESSIBLE SLABSPERLA RI.1973; INTERNATION. J. NON LINEAR MECH.; G.B.; DA. 1973; VOL. 8; NO 3; PP. 253-259; ABS. FR. ALLEM. RUSSE; BIBL. 1 REF.Serial Issue

GOUVERNABILITE DES SYSTEMES DECRITS PAR DES EQUATIONS DIFFERENTIELLES DANS LES ESPACES DE BANACHALLAKHVERDIEV EH; SHAPIRO AV.1978; AKAD. NAUK AZERBAJDZH, S.S.R., DOKL.; SUN; DA. 1978; VOL. 34; NO 5; PP. 12-15; ABS. AZE/ENG; BIBL. 5 REF.Article

  • Page / 11